# SDR DL72S010784

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 59,954 hours, 45,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Part serial: 16161
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIR LIGHT INOP.  REPLACED LIGHT ASSY.
